# SDR UHLA201609050433

- Difficulty date: September 5, 2016
- Submitted: September 6, 2016
- Operation: Air carrier
- Aircraft: N634RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000055
- Aircraft time: 32,995 hours, 20,548 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Adjust
- Location: L2 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

L2 DOOR PASSENGER AFT OPEN ON MFD AND EICAS.  ADJUSTED L2 DOOR LATCH SENSOR IAW AMM 52-72-21.  OPS CHECK GOOD.
